# SDR SWAA2022063015778

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621QB HAS DISBONDED CORNER / [01] REMOVED 1EA. BACKUP PLATE ACCORDING TO SRM 51-40-02; PARA. 4.E.  REMOVED UPPER SURFACE BONDED ALUMINUM FOIL TO FACILITATE EVALUATION ACCORDING TO SRM 51-70-14-2R-3; PARA. 4.A.(2).(B).;[02] IDENTIFIED PANEL 621QB MATERIAL ACCORDING TO SRM 57-41-01-0I-4; FIG. 3; TABLE 3; ITEM 2; AND FIG. 11; TABLE 10 .  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1; PARA'S 2.B AND 4.A.(5) & (6); AND FIG. 106.  AREAS TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-6; AS REQUIRED BY SRM 57-41-01-2R-1; PARA'S 2; 4.B; AND TABLE 202.  STRIPPED LOWER SURFACE PAINTS/PRIMERS; REMOVED ERODED PLIES TO A REGULAR SHAPE IN TWO AREAS; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.A THRU 4.D.;[05] FABRICATED REPAIR PLIES USING BMS5-129TY2 GR05 LOT#1488462-1; BMS8-79CL3ST1581 LOT#1491918-1; AND BMS8-79CL3ST120 LOT#1493862-1 IAW SRM 51-70-05-2R-6 PAR.4 E;[06] INSTALLED REPAIR PLIES; VACUUM BAGGED; LEAK CHECK GOOD AND SET TO CURE USING HOTBONDER ID:ATS883 CAL DUE 10/2022 IAW SRM 51-70-05-2R-6 PARA 4E-G.;[10] FABRICATED FOIL REPAIR PLY FROM BMS8-289 LOT#1484605-1; INSTALLED FOIL USING BMS5-128 LOT#JH1LAA7523. VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 CAL DUE:09/2022. IAW SRM 51-70-14-2R-3 PAR.4 A(3-5A;11A-J);
